DSpace Repository

Informativeness of Linear Functionals

Show simple item record

dc.contributor.author Sh. Azhgaliev
dc.contributor.author N. Temirgaliev
dc.date.accessioned 2012-09-21T14:09:25Z
dc.date.available 2012-09-21T14:09:25Z
dc.date.issued 2012-09-21
dc.identifier.uri http://dspace.enu.kz/handle/data/2016
dc.description Mathematical Notes, Volume 73, Numbers 5-6, 759-768, DOI: 10.1023/A:1024037410770 en_US
dc.description.abstract In this paper, we study the informativeness of linear functionals in reconstruction problems and obtain exact orders of the informativeness of linear functionals in the Besov and Sobolev classes W and SW. linear functional - reconstruction problem - Besov class - Sobolev class - numerical integration - reconstruction of functions - Fourier coefficients en_US
dc.language.iso en en_US
dc.title Informativeness of Linear Functionals en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account